# SDR MASA2011041802436

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,719 hours, 33,342 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Bolt
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SVC CAUTION IN FLIGHT.  RE-SECURED LOOSE HANDLE ATTACH BOLTS.
